# SDR V0XD20180514004

- Difficulty date: May 1, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 36,744 hours, 27,536 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: CC67013000201
- Part serial: 10061
- Condition: Gouged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LEADING EDGE FOUND GOUGED.   REPAIRED AILERON,  PERFORMED NDT, AND RESTORED THE FINISH IAW REO 670-57-61-279 REV --.
